# SDR 02FDEA00435

- Difficulty date: June 24, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727-200
- Aircraft serial: 22623
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR RT LWR TORQUE BOX INTERNAL BS 1263 BULKHEAD UPPER FWD SIDE L-ANGLE IS CRACKED, JUST BELOW AIR STAIR ACTUATOR.  REMOVED AND REPLACED AFT AIRSTAIR PER SRM 51-30-2 & 51-10-2.
